# SDR ASAA0380818

- Difficulty date: December 1, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993061287
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND 15K CHECK, FOUND FLOOR PANEL CRACKED AT FS 1287-1309.  INSTALLED DOUBLER PER SRM 53-05.  (M)
